# SDR HEEA084995

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 0049403
- Condition: Malfunctioned
- Location: Cockit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS WILL NOT RECOGNIZE DATA CARD. SENT TO ASM FREEFLIGHT FOR INSPECTION AND REPAIR.
